X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (35) 35
mathematics, applied (26) 26
complete convergence (25) 25
large numbers (24) 24
law (22) 22
convergence (21) 21
baum-katz (19) 19
mathematics, general (19) 19
60f15 (18) 18
precise asymptotics (18) 18
baum-katz theorem (17) 17
statistics & probability (17) 17
random variables (16) 16
rates (15) 15
random-variables (14) 14
analysis (12) 12
complete moment convergence (12) 12
sums (11) 11
theorems (11) 11
iterated logarithm (9) 9
applications of mathematics (8) 8
applied mathematics (8) 8
probability (8) 8
60g50 (7) 7
convergence rate (7) 7
inequalities (7) 7
sequences (7) 7
statistics (7) 7
60b12 (6) 6
baum–katz theorem (6) 6
convergence rates (6) 6
law of large numbers (6) 6
baum-katz law (5) 5
laws (5) 5
strong law (5) 5
studies (5) 5
weighted sums (5) 5
asymptotic properties (4) 4
baum-katz-type theorem (4) 4
baum–katz (4) 4
baum–katz law (4) 4
hilbert space (4) 4
strong law of large numbers (4) 4
tail probabilities (4) 4
60f10 (3) 3
[ math.math-pr ] mathematics [math]/probability [math.pr] (3) 3
davis laws (3) 3
discrete mathematics and combinatorics (3) 3
empirical analysis (3) 3
general moment condition (3) 3
independent random elements (3) 3
independent random-variables (3) 3
logarithm (3) 3
martingales (3) 3
mathematical models (3) 3
moment convergence (3) 3
probabilities (3) 3
statistical methods (3) 3
sums of i.i.d. random variables (3) 3
sure convergence (3) 3
valued random-variables (3) 3
随机变量 (3) 3
60f05 (2) 2
60f17 (2) 2
[ math.math-fa ] mathematics [math]/functional analysis [math.fa] (2) 2
[ stat.th ] statistics [stat]/statistics theory [stat.th] (2) 2
almost sure convergence (2) 2
approximations (2) 2
banach space (2) 2
banach space-valued random variables (2) 2
baum-katz laws (2) 2
baum-katz's law (2) 2
baum-katz-spitzer complete convergence theorem (2) 2
boundaries (2) 2
brownian bridge (2) 2
constants (2) 2
convergence-rates (2) 2
coordinatewise negatively associated random vector (2) 2
davis law (2) 2
dependent random-variables (2) 2
deviations (2) 2
economic theory (2) 2
fuk-nagaev inequality (2) 2
functional analysis (2) 2
gaussian process (2) 2
gaussian processes (2) 2
hsu-robbins (2) 2
large deviations (2) 2
logarithms (2) 2
marcinkiewicz-zygmund type strong law of large numbers (2) 2
martingale random fields (2) 2
mathematical analysis (2) 2
moment (2) 2
moment inequalities (2) 2
multidimensional indexes (2) 2
natural sciences (2) 2
naturvetenskap (2) 2
operations research/decision theory (2) 2
partial sums (2) 2
partial sums of i.i.d. banach space-valued random variables (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2016, Volume 437, Issue 1, pp. 380 - 395
Let {Xn,n∈Nd} be a random field i.e. a family of random variables indexed by Nd, d≥2. Complete convergence, convergence rates for non-identically distributed,... 
Baum–Katz type theorems | Negatively dependent random fields | Fuk–Nagaev inequality | Martingale random fields | Complete convergence | Baum-Katz type theorems | Fuk-Nagaev inequality | MATHEMATICS | MATHEMATICS, APPLIED | RANDOM-VARIABLES | Equality
Journal Article
Acta mathematica Hungarica, ISSN 1588-2632, 2016, Volume 151, Issue 1, pp. 162 - 172
We propose an approach to the Baum–Katz theorem for dependent random sequences. Using this result, we obtain the rate of convergence in the strong law of large... 
60B12 | Mathematics, general | Mathematics | negatively associated random variable | Rademacher type p Banach space | Baum–Katz theorem | 60F15 | MATHEMATICS | MOMENT INEQUALITIES | Baum-Katz theorem | RANDOM-VARIABLES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2020, Volume 484, Issue 1, p. 123662
In this work there is considered complete convergence for widely acceptable random variables under the sub-linear expectations. The presented results are... 
Regularly varying function | Complete convergence | Baum-Katz theorem | Sub-linear expectations | Widely acceptable random variables | MATHEMATICS | MATHEMATICS, APPLIED | LAWS | ROSENTHALS INEQUALITIES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2012, Volume 390, Issue 1, pp. 1 - 14
Let X1,X2,… be i.i.d. random variables with partial sums Sn, n⩾1. The now classical Baum–Katz theorem provides necessary and sufficient moment conditions for... 
Precise asymptotics | Convergence rates | Law of large numbers | Baum–Katz | Baum-Katz | MATHEMATICS | MATHEMATICS, APPLIED | LAW
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 336, Issue 2, pp. 1489 - 1492
We obtain a Baum–Katz–Nagaev type theorem for bounded martingale difference sequences that have more than a second moment, and prove that the celebrated... 
Baum–Katz–Nagaev theorem | Martingale difference | Baum-Katz-Nagaev theorem | martingale difference | MATHEMATICS | MATHEMATICS, APPLIED | LARGE DEVIATIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 380, Issue 2, pp. 571 - 584
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 3/2013, Volume 138, Issue 4, pp. 365 - 385
The legendary 1947-paper by Hsu and Robbins, in which the authors introduced the concept of “complete convergence”, generated a series of papers culminating in... 
law of large numbers | Baum–Katz | 60G50 | Mathematics, general | 60K05 | 62G20 | Mathematics | 62G10 | convergence rate | Hsu–Robbins | 60F05 | 60F15 | Hsu-Robbins | Baum-Katz | LARGE NUMBERS | INEQUALITIES | MIXING SEQUENCES | THEOREM | SUMS | MATHEMATICS | PROBABILITY | DAVIS LAWS | CONVERGENCE | INDEPENDENT RANDOM-VARIABLES
Journal Article
Journal Article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, ISSN 1578-7303, 9/2012, Volume 106, Issue 2, pp. 321 - 331
In the paper, we present some Baum–Katz type results for $${\varphi}$$ -mixing random variables with different distributions. Partial results generalize the... 
{\varphi}$$ -Mixing random variables | Complete convergence | Theoretical, Mathematical and Computational Physics | Mathematics, general | Mathematics | Applications of Mathematics | Baum–Katz theorem | 60F15 | MATHEMATICS | Baum-Katz theorem | SEQUENCES | phi-Mixing random variables | STRONG LAW | CONVERGENCE-RATES | Law
Journal Article
ScienceAsia, ISSN 1513-1874, 02/2016, Volume 42, Issue 1, pp. 66 - 74
In this paper, the complete convergence and the complete moment convergence of weighted sums for an array of negatively superadditive dependent random... 
Marcinkiewicz-Zygmund type strong law of large numbers | Baum-Katz type theorem | LARGE NUMBERS | ASSOCIATION | MULTIDISCIPLINARY SCIENCES
Journal Article
Stochastics and Dynamics, ISSN 0219-4937, 04/2017, Volume 17, Issue 2
Liu and Lin (Statist. Probab. Lett. 2006) introduced a kind of complete moment convergence which includes complete convergence as a special case. In this... 
precise asymptotics | Convergence rate | complete moment convergence | MARTINGALES | MULTIDIMENSIONAL INDEXES | LARGE NUMBERS | SERIES | STATISTICS & PROBABILITY | ITERATED LOGARITHM | RANDOM-VARIABLES | BAUM-KATZ | STRONG LAW | PROBABILITIES
Journal Article
Advances in applied probability, ISSN 0001-8678, 07/2016, Volume 48, Issue A, pp. 181 - 201
Starting with independent, identically distributed random variables X 1,X 2... and their partial sums (S n ), together with a nondecreasing sequence (b(n)), we... 
large deviations | EXCESS | LARGE NUMBERS | LAW | INEQUALITIES | Fuk-Nagaev inequality | STATISTICS & PROBABILITY | RATES | moments | complete convergence | SAMPLE-SUMS | Baum-Katz theorem | THEOREMS | counting variables | BOUNDARY CROSSINGS | INDEPENDENT RANDOM-VARIABLES | Independent variables | Random variables | Convergence
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2000, Volume 248, Issue 1, pp. 233 - 246
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 02/2017, Volume 46, Issue 4, pp. 1731 - 1743
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 9
For a sequence of i.i.d. random variables { X , X n , n ≥ 1 } $\{X, X_{n}, n\ge1\}$ and a sequence of positive real numbers { a n , n ≥ 1 } $\{a_{n}, n\ge1\}$... 
complete convergence | Baum-Katz theorem | Analysis | general moment condition | Mathematics, general | Mathematics | Applications of Mathematics | strong law of large numbers | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | Texts | Theorems | Random variables | Real numbers | Inequalities | Convergence
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 13
In this paper, we consider complete convergence and complete moment convergence of weighted sums for an array of rowwise AANA random variables. The main result... 
complete convergence | Baum-Katz theorem | Analysis | AANA random variable | Mathematics, general | Mathematics | Applications of Mathematics | Marcinkiewicz-Zygmund type strong law of large numbers | Complete convergence | MATHEMATICS | RATES | MATHEMATICS, APPLIED | LARGE NUMBERS | STRONG LAW
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2012, Volume 2012, Issue 1, pp. 1 - 8
Let be a sequence of i.i.d. random variables with zero mean, set , , and . In this paper, the authors discuss the rate of approximation of by under suitable... 
Analysis | random variable | Mathematics, general | Mathematics | Applications of Mathematics | convergence rate | theorem of Heyde | Convergence rate | Theorem of Heyde | i.i.d. random variable | MATHEMATICS | MATHEMATICS, APPLIED | LAWS | LARGE NUMBERS | BAUM-KATZ | PRECISE ASYMPTOTICS
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 11/2014, Volume 94, pp. 63 - 68
For a sequence of i.i.d. random variables {X,Xn,n≥1} with EX=0 and Eexp{(log|X|)α}<∞ for some α>1, Gut and Stadtmüller (2011) proved a Baum–Katz theorem. In... 
Convergence rates | Baum–Katz law | Sums of i.i.d. random variables | Baum-Katz law | STATISTICS & PROBABILITY
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 6, pp. 1803 - 1809
Let { X , X n ; n ≥ 1 } be a sequence of independent and identically distributed (i.i.d.) random variables with X in the domain of attraction of the normal law... 
Precise asymptotics | Self-normalized sums | Complete moment convergence | RATES | MATHEMATICS, APPLIED | LARGE NUMBERS | LAW | BAUM-KATZ | ITERATED LOGARITHM | RANDOM-VARIABLES | DEVIATIONS | Attraction | Mathematical models | Law | Random variables | Convergence | Sums
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.